# SDR SCNA20221107142I

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737
- Aircraft serial: 34411
- Aircraft time: 49,157 hours, 27,031 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 714515: 14A EMERGENCY EXIT DOOR DOWN LIGHT INOP.  RESOLUTION: (IN PROGRESS)
